Anadin Paracetamol, 12 Tablets

Anadin Paracetamol, 12 Tablets

3,25

Op voorraad
Voeg toe aan winkelmandje

Product omschrijving

Anadin Paracetamol, 12 Tablets.

500mg tablets for flu symptoms, pain & fever. 

For relief from: Fever, Aches & pains, Cold & flu symptoms, Sore throat, Headache, Migraine.

Also provides relief from: Period pain, toothache, neuralgia, rheumatic pain. For more information,

please visit:www.anadin.co.uk

Ingrediënten

Each tablet contains: Paracetamol 500 mg

Allergie-informatie

  • Do not take anything else containing paracetamol while taking this medicine. Talk to a doctor at once if you take too much of this medicine, even if you feel well.

    Keep all medicines out of the sight & reach of children.
Terug naar producten
 

LOKAAL

Winkel

Bezoek onze winkels in Den Haag en Wassenaar voor al uw favorieten

24/7

Winkelen

Bestel online en krijg al uw goodies geleverd. Het is snel en gemakkelijk!

LEVERING

&

Verzending

Lokale huis leveringen en grote pakketdienst. Heb je het nog niet geprobeerd?